Representation theorems for lattice-ordered modal algebras and their axiomatic extensions

Anna Radzikowska

Abstract

In this paper we present relational representation theorems for lattice-based modal algebras and their axiomatic extensions taking into account well-known schemas of modal logics. The underlying algebraic structures are bounded, not necessarily distributive lattices. Our approach is based on the Urquhart’s result for non-distributive lattices and Allwein and Dunn developments for algebras of liner logics.
Author Anna Radzikowska ZGR
Anna Radzikowska,,
- Department of Differential Geometry
Journal seriesFundamenta Informaticae, ISSN 0169-2968
Issue year2016
Vol144
No2
Pages183-203
Publication size in sheets1
Keywords in PolishRepresentation theorems, Modal algebras, Algebraic semantics, Kripke-style semantics, Duality theory
Keywords in EnglishRepresentation theorems, Modal algebras, Algebraic semantics, Kripke-style semantics, Duality theory
Abstract in PolishW pracy przedstawiono twierdzenia o reprezentacji dla algebr modalnych oraz ich aksjomatycznych rozszerzeń. Rozszerzenia te odpowiadają znanym aksjomatom logik modalnych. Strukturą bazową rozważanych algebr są kraty ograniczone, niekoniecznie rozdzielne. Metodologia przedstawionych w pracy badań oparta została na wynikach Urquharta uzyskanych dla krat nierozdzielnych oraz badaniach Allweina i Dunna nad logikami liniowymi.
DOIDOI:10.3233/FI-2016-1327
URL http://content.iospress.com/articles/fundamenta-informaticae/fi1327
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 20.0, 28-11-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 28-11-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.687 (2) - 2016=0.775 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back